Originally Posted by ndfan0829
I too have experienced depression from Low T as well as injections. I am 42 and, when diagnosed, had a T score of 156. Its my understanding that when Testosterone spikes (as it does after an injection) there is generally a susequent increase in estrogen level. I have asked my DR about an Estrogen Blocker but he is hesitant to prescribe one. He said there are a lot of side effects. Yet he wrote me a script for Zoloft(anti-depressant). You might run this by your DR and see what his opinion is. Hope Ive helped at least a little.. Good Luck!! Todd
I am 42 as well and was diagnosed 6 months ago. My initial score was 226, but after 6 months of shots fell to 176. My first 6 months, I took 1 - 300mg t-shot/month. The morning after my first shot I had an large burst of energy. It lasted for a few hours and it felt great. I was focused and felt like running a 5K. It went away after a few hours and I have not felt like that since. I went back to the same ol tired every day me. I am not depressed. I am the same ol, happy go lucky guy I have always been, but I am really tired all the time. But, I am 42 years old and weigh 435lbs. I had mumps Orchitis when I was 12 or 13 years old. My doctoe said I have probably had low Testosterone my whole life. All i know is that I have never had any real motivation, energy and have always had concentration issues. I have been trying to get my doctor to test for high estrogen and he put it off. I am now on 200mg shots every two weeks. I will go back in in 3 months to get tested and will demand an estrogen test. If he doesnot comply, I will get another doctor. If your doctor isn't doing what you feel is in your best interest, I suggest you go to anothe doctor and their opinion on an estrogen blocker.